MAUDE Adverse Event Report: MAKO SURGICAL CORP. MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 4 - 8 MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

MAKO SURGICAL CORP. MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 4 - 8 MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 180734-1-E
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Injury (2348)
Date of Event 02/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
As reported: "patient came in on (b)(6) 2020 to see dr.For limited motion in her left knee.She missed a couple of her therapy appointments prior.Limited motion of 5-90 degrees.Patient wanted a manipulation.Closed manipulation under anesthesia occurred on (b)(6) 2020.".
 
Additional Manufacturer Narrative
An event regarding rom involving a mako insert was reported.The event was confirmed via medical review.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-medical records received and evaluation: a review of the provided medical information by a clinical consultant indicated: the review of these records confirmed the complaint of postoperative limited motion of her left knee and a manipulation under anesthesia at the 3 month postoperative mark.The poor range of motion may have been contributed to by patient related comorbid factors, the postoperative physical therapy protocols, and/or postoperative monitoring.No device related factors were contributory to this event.-product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: a review of the provided medical information by a clinical consultant indicated: the review of these records confirmed the complaint of postoperative limited motion of her left knee and a manipulation under anesthesia at the 3 month postoperative mark.The poor range of motion may have been contributed to by patient related comorbid factors, the postoperative physical therapy protocols, and/or postoperative monitoring.No device related factors were contributory to this event.No further investigation for this event is possible at this time as no devices and/ or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding rom involving a mako insert was reported.The event was confirmed via medical review.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Medical records received and evaluation: a review of the provided medical information by a clinical consultant indicated: the review of these records confirmed the complaint of postoperative limited motion of her left knee and a manipulation under anesthesia at the 3 month postoperative mark.The poor range of motion may have been contributed to by patient related comorbid factors, the postoperative physical therapy protocols, and/or postoperative monitoring.No device related factors were contributory to this event.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: a review of the provided medical information by a clinical consultant indicated: the review of these records confirmed the complaint of postoperative limited motion of her left knee and a manipulation under anesthesia at the 3 month postoperative mark.The poor range of motion may have been contributed to by patient related comorbid factors, the postoperative physical therapy protocols, and/or postoperative monitoring.No device related factors were contributory to this event.No further investigation for this event is possible at this time as no devices and/or insufficient information was received by stryker orthopaedics.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 4 - 8 MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9824814
Report Number3005985723-2020-00149
Device Sequence Number743240
Product Code MBH
UDI-Device Identifier07613327385984
UDI-Public07613327385984
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K150307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number180734-1-E
Device Catalogue Number180734-1
Device Lot NumberDV7W2N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer04/14/2020
05/12/2021
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date05/07/2020
06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient Weight97